Alert archive / Florida / Wind Advisories in 2022
Wind Advisory 4, NWS Miami, FL
NWS Miami, FL issued this wind advisory at Mar 11, 2022, 3:54 PM EST for 7 counties in Florida. It took effect at Mar 12, 2022, 7:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2022, 3:54 PM EST (20:54 UTC)
- In effect from
- Mar 12, 2022, 7:00 AM EST
- Expired
- Mar 12, 2022, 7:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1122 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted.
699 WWUS72 KMFL 112054 NPWMFL URGENT - WEATHER MESSAGE National Weather Service Miami FL 354 PM EST Fri Mar 11 2022 FLZ069-168-172-173-120500- /O.NEW.KMFL.WI.Y.0004.220312T1500Z-220313T0600Z/ Coastal Collier-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade- Including the cities of Naples, Marco Island, Everglades City, Jupiter, West Palm Beach, Boca Raton, Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, Hollywood Beach, Aventura, Miami Beach, Miami Shores, Downtown Miami, Cutler Bay, and Homestead Bayfront Park 354 PM EST Fri Mar 11 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...Southwest winds becoming west northwest around 25 mph with gusts up to 35 mph expected. * WHERE...Coastal Collier, Coastal Palm Beach, Coastal Broward and Coastal Miami-Dade Counties. * WHEN...From 10 AM Saturday to 1 AM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
389 WWUS72 KMFL 120602 NPWMFL URGENT - WEATHER MESSAGE National Weather Service Miami FL 102 AM EST Sat Mar 12 2022 FLZ063-066>068-070-130000- /O.EXB.KMFL.WI.Y.0004.220312T1200Z-220313T0000Z/ Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Inland Collier- Including the cities of Palmdale, Moore Haven, Clewiston, LaBelle, Big Cypress Seminole Reservation, Pahokee, South Bay, Belle Glade, Wellington, Lion Country Safari, South County Regional Park, Palm Springs, Florida Gardens, Aberdeen, Boca West, and Immokalee 102 AM EST Sat Mar 12 2022 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds becoming west northwest this afternoon sustained around 25 mph with gusts up to 40 mph expected. * WHERE...Glades, Hendry, Inland Palm Beach, Metro Palm Beach and Inland Collier Counties. * WHEN...From 7 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ071>075-174-130000- /O.EXB.KMFL.WI.Y.0004.220312T1500Z-220313T0000Z/ Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Far South Miami-Dade- Including the cities of Miccosukee Indian Reservation, Markham Park, Coconut Creek, Coral Springs, Tamarac, Sunrise, Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, Miramar, Homestead, Florida City, Redland, Miccosukee Resort, Kendale Lakes, West Kendall, Country Walk, Shark Valley, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, South Miami, Kendall, Cutler Ridge, Flamingo, and Everglades National Park 102 AM EST Sat Mar 12 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds becoming west northwest this afternoon sustained around 25 mph with peak gusts 35-40 mph expected. * WHERE...Inland Broward, Metro Broward, Inland Miami-Dade, Metro Miami-Dade, Mainland Monroe and Far South Miami-Dade Counties. * WHEN...From 10 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ069-168-172-173-130000- /O.EXT.KMFL.WI.Y.0004.220312T1500Z-220313T0000Z/ Coastal Collier-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade- Including the cities of Naples, Marco Island, Everglades City, Jupiter, West Palm Beach, Boca Raton, Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, Hollywood Beach, Aventura, Miami Beach, Miami Shores, Downtown Miami, Cutler Bay, and Homestead Bayfront Park 102 AM EST Sat Mar 12 2022 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * Southwest winds becoming west northwest this afternoon sustained around 25 mph with peak gusts 35-40 mph expected. * WHERE...Coastal Collier, Coastal Palm Beach, Coastal Broward and Coastal Miami-Dade Counties. * WHEN...From 10 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
675 WWUS72 KMFL 121412 NPWMFL URGENT - WEATHER MESSAGE National Weather Service Miami FL 912 AM EST Sat Mar 12 2022 FLZ063-066>068-070-130000- /O.CON.KMFL.WI.Y.0004.000000T0000Z-220313T0000Z/ Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Inland Collier- Including the cities of Palmdale, Moore Haven, Clewiston, LaBelle, Big Cypress Seminole Reservation, Pahokee, South Bay, Belle Glade, Wellington, Lion Country Safari, South County Regional Park, Palm Springs, Florida Gardens, Aberdeen, Boca West, and Immokalee 912 AM EST Sat Mar 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 35 mph. * WHERE...Hendry, Inland Collier, Glades, Metro Palm Beach and Inland Palm Beach Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ069-071>075-168-172>174-130000- /O.CON.KMFL.WI.Y.0004.220312T1500Z-220313T0000Z/ Coastal Collier-Inland Broward-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- Including the cities of Naples, Marco Island, Everglades City, Miccosukee Indian Reservation, Markham Park, Coconut Creek, Coral Springs, Tamarac, Sunrise, Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, Miramar, Homestead, Florida City, Redland, Miccosukee Resort, Kendale Lakes, West Kendall, Country Walk, Shark Valley, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, South Miami, Kendall, Cutler Ridge, Flamingo, Jupiter, West Palm Beach, Boca Raton, Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, Hollywood Beach, Aventura, Miami Beach, Miami Shores, Downtown Miami, Cutler Bay, Homestead Bayfront Park, and Everglades National Park 912 AM EST Sat Mar 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Inland Miami-Dade, Metro Broward, Mainland Monroe, Metro Miami-Dade, Inland Broward, Coastal Collier, Coastal Palm Beach, Coastal Broward, Coastal Miami-Dade and Far South Miami- Dade Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
443 WWUS72 KMFL 122022 NPWMFL URGENT - WEATHER MESSAGE National Weather Service Miami FL 322 PM EST Sat Mar 12 2022 FLZ063-066>068-070-130000- /O.CON.KMFL.WI.Y.0004.000000T0000Z-220313T0000Z/ Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Inland Collier- Including the cities of Palmdale, Moore Haven, Clewiston, LaBelle, Big Cypress Seminole Reservation, Pahokee, South Bay, Belle Glade, Wellington, Lion Country Safari, South County Regional Park, Palm Springs, Florida Gardens, Aberdeen, Boca West, and Immokalee 322 PM EST Sat Mar 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Hendry, Inland Collier, Glades, Metro Palm Beach and Inland Palm Beach Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ FLZ069-071>075-168-172>174-130000- /O.CON.KMFL.WI.Y.0004.000000T0000Z-220313T0000Z/ Coastal Collier-Inland Broward-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- Including the cities of Naples, Marco Island, Everglades City, Miccosukee Indian Reservation, Markham Park, Coconut Creek, Coral Springs, Tamarac, Sunrise, Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, Miramar, Homestead, Florida City, Redland, Miccosukee Resort, Kendale Lakes, West Kendall, Country Walk, Shark Valley, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, South Miami, Kendall, Cutler Ridge, Flamingo, Jupiter, West Palm Beach, Boca Raton, Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, Hollywood Beach, Aventura, Miami Beach, Miami Shores, Downtown Miami, Cutler Bay, Homestead Bayfront Park, and Everglades National Park 322 PM EST Sat Mar 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Inland Miami-Dade, Metro Broward, Mainland Monroe, Metro Miami-Dade, Inland Broward, Coastal Collier, Coastal Palm Beach, Coastal Broward, Coastal Miami-Dade and Far South Miami- Dade Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Baxter
387 WWUS72 KMFL 122358 NPWMFL URGENT - WEATHER MESSAGE National Weather Service Miami FL 658 PM EST Sat Mar 12 2022 FLZ063-066>068-070-130100- /O.EXP.KMFL.WI.Y.0004.000000T0000Z-220313T0000Z/ Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Inland Collier- Including the cities of Palmdale, Moore Haven, Clewiston, LaBelle, Big Cypress Seminole Reservation, Pahokee, South Bay, Belle Glade, Wellington, Lion Country Safari, South County Regional Park, Palm Springs, Florida Gardens, Aberdeen, Boca West, and Immokalee 658 PM EST Sat Mar 12 2022 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... The wind gusts early this evening has fallen below 35 mph and should remain below 35 mph tonight. Therefore, the Wind Advisory will be allowed to expire at 7 PM EST this evening. $$ FLZ069-071>075-168-172>174-130100- /O.EXP.KMFL.WI.Y.0004.000000T0000Z-220313T0000Z/ Coastal Collier-Inland Broward-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- Including the cities of Naples, Marco Island, Everglades City, Miccosukee Indian Reservation, Markham Park, Coconut Creek, Coral Springs, Tamarac, Sunrise, Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, Miramar, Homestead, Florida City, Redland, Miccosukee Resort, Kendale Lakes, West Kendall, Country Walk, Shark Valley, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, South Miami, Kendall, Cutler Ridge, Flamingo, Jupiter, West Palm Beach, Boca Raton, Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, Hollywood Beach, Aventura, Miami Beach, Miami Shores, Downtown Miami, Cutler Bay, Homestead Bayfront Park, and Everglades National Park 658 PM EST Sat Mar 12 2022 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... The wind gusts early this evening has fallen below 35 mph and should remain below 35 mph tonight. Therefore, the Wind Advisory will be allowed to expire at 7 PM EST this evening. $$ Baxter/Rizzuto
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this wind advisory went out at Mar 11, 12:33 PM EST, 3 hours 21 minutes earlier.
Area forecast discussion, Mar 11, 12:33 PM EST, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1233 PM EST Fri Mar 11 2022
.AVIATION(18Z TAFS)...
Mainly VFR conditions prevail for this period for all TAF
terminals. Isolated showers could develop this afternoon, but should remain
inland of all terminals. Winds will strengthen and veer from the
SW today and tomorrow ahead of a FROPA which is expected by the
end of the period. Showers and tstorms will be likely with the
FROPA tomorrow, but exact timing and intensity remains too
uncertain to include in the TAFs at this time.
&&
.PREV DISCUSSION... (Issued 1000 AM EST Fri Mar 11 2022)
UPDATE...
Forecast for today remains on track, with potential for isolated
showers to develop east of Lake Okeechobee and over the Atlantic
waters. Embedded t-storms could still develop with the strongest
shower activity, but chances remain limited due to lack of
instability over the area.
Winds will continue to strengthen today, but high-res models
currently disagree regarding the strength of the winds overnight.
If they relax sufficiently, patchy fog could develop over areas of
the interior. If, however, they remain breezy, there is little
possibility for fog development. This is something we'll need to
continue to monitor through the day.
Heading into tomorrow, we added several hazards to the grids to
account for hazardous marine and beach conditions associated with
a frontal passage, including a Gale Watch for the Atlantic waters,
a Small Craft Advisory for Lake Okeechobee, and a Rip Current
Statement for the Gulf beaches.
PREV DISCUSSION... (Issued 216 AM EST Fri Mar 11 2022)
SHORT TERM (Today through Saturday)...
A maritime tropical airmass continues to engulf the CWFA,
primarily being augmented by moist south/southeasterly flow within
the boundary layer. Aloft, a subtle 500 hPa speed maxima exists,
and an embedded short-wave trough will continue its progression
over central Florida. This will induce a modest
convergent/cyclonic low-level mass response near the surface,
which may help to initiate few/scattered thunderstorms mainly just
east of Lake Okeechobee. Presently, greatest instability (ST CAPE
~2000 J/kg) and effective bulk shear around 40kt appear to
juxtapose over this area, and thus greatest chances for
thunderstorms generally reside here. Elongated hodographs with a
modest low-level concavity suggest that a few semi-discrete
thunderstorms could develop as well, however paltry lapse rates
and a moist atmospheric profile through ~600 hPa will likely allow
developing thunderstorms to congeal. This should generally
shorten the window for a low-end severe thunderstorm threat,
however may favor localized flooding where thunderstorms back
build or are slow to move. Nevertheless, a few strong
thunderstorms will be possible today, with the greatest chances
near Lake Okeechobee.
Near-surface winds continue out of the south through Saturday
morning; however an approaching cold front will allow for winds to
quickly back out of the northwest and increase drastically. Stout
convergence induced by this feature will allow for a narrow
window of thunderstorm development across South Florida Saturday
afternoon, however this time will elapse quickly as instability is
diminished by northwesterly surface winds and associated cold air
advection. A tightened pressure gradient in association with this
frontal system will be commensurate with elevated surface winds,
and a wind advisory may be necessary for portions of the South
Florida by Saturday afternoon with gusts 30-40mph possible. Warm
and muggy temperatures continue through at least Saturday
afternoon, with maximum temperatures in the mid to upper 80s
across most of the FWA (likely the warmest day of the week for
the east coast metros). Mild temperatures continue overnight
Friday night, however breezy northwesterly winds will lead to
cooler temperatures late Saturday night.
LONG TERM (Saturday Night through Thursday)...
As the aforementioned cold front progresses through South
Florida, brisk northwesterly winds will continue through Sunday.
This will allow low temperatures to drop to the low/mid 40s over
most of the interior and mid/upper 50s along the
metropolitan/coastal locations. Enhanced wind speeds in
association with the passing cold front could allow for wind
chills to dip into the 30s across Glades and Hendry Counties early
Sunday morning. Cooler temperatures will preside across the
region Sunday; however these conditions will be short-lived as
winds veer towards the northeast. Pressure gradient remains
tightened across the region, and thus breezy conditions will
persist, particularly along the coasts.
For early this upcoming week, winds shift out of the east,
allowing for a gradual return in low-level moisture. This will
favor slight chances for showers across much of South Florida,
though activity should remain transient in nature. By Tuesday,
south/southeasterly flow will again become realized as a gulf
cyclone develops along the Florida Panhandle. With greatest
dynamics well north of the region, chances for showers and
thunderstorms will generally be no greater than scattered, with
convection possibly developing along coastal sea-breezes. Any
activity that does develop should remain rather short-lived in
nature.
Temperatures will be seasonably cool Sunday; however the
conditions will quickly become moderated as winds shift out of the
east Monday, then south/southeast by Tuesday. This will allow for
a gradual uptick in temperatures and dewpoints across South
Florida, as maximum temperatures from Tuesday onward should reach
the low/mid 80s across metro/interior portions of South Florida.
MARINE...
Moderate southerly winds will continue through Saturday morning,
then an abrupt wind shift to the northwest will transpire in
association with a strong approaching cold front Saturday
afternoon. Elevated winds and seas can also be expected Saturday
afternoon through at least Sunday. A Small Craft Advisory is in
effect for the Atlantic waters to account for these conditions,
while a gale watch is in effect for the Atlantic waters (near or
brief Gale conditions will also be possible over the Atlantic
waters). Shower/thunderstorm activity should not exceed scattered
coverage, with greatest chances being over Lake Okeechobee and
Palm Beach waters today through Saturday. Enhanced winds and
locally higher seas may accompany strong thunderstorms that are
able to develop.
BEACHES...
While the rip current risk will be limited today, conditions will
begin to deteriorate starting on the west coast Saturday where a
high risk looks likely as seas build and onshore winds increase
behind a cold front. The east coast risk will likely be moderate
on Saturday and then increase to high on Sunday (and likely remain high
into early next week) as easterly flow and a medium-high
amplitude N-NE swell develop.
CLIMATE...
Breezy-windy southwesterly flow will prevail over South Florida
during the first portion of the day on Saturday ahead of a cold
front. This will result in high temperatures over portions of the
east coast likely challenging daily records ahead of the front.
NWS FORECAST
Sat
HIGH RECORD YEAR AVE +-
WEST PALM BEACH 89 90 IN 1948 78 11
FORT LAUDERDALE 89 91 IN 1964 79 10
MIAMI 89 87 IN 2014 80 9
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 75 88 57 74 / 10 50 10 10
West Kendall 73 89 54 75 / 10 40 0 10
Opa-Locka 73 88 55 74 / 10 50 10 10
Homestead 73 88 55 74 / 10 40 10 10
Fort Lauderdale 75 89 56 73 / 10 50 10 10
N Ft Lauderdale 73 89 55 71 / 10 50 10 10
Pembroke Pines 73 89 54 74 / 10 50 10 10
West Palm Beach 72 88 54 71 / 10 60 10 10
Boca Raton 73 89 54 72 / 10 60 10 10
Naples 73 81 46 76 / 10 80 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk from Saturday morning through Sunday
evening for FLZ069.
AM...Gale Watch from Saturday morning through Saturday evening for
AMZ651-671.
Small Craft Advisory from 1 AM to 11 AM EST Saturday for AMZ651-
671.
Small Craft Advisory from 7 PM EST Saturday to 2 PM EDT Sunday
for AMZ650-651-670-671.
Gale Watch from Saturday morning through Saturday evening for
AMZ650-670.
Small Craft Advisory from 1 AM to 7 AM EST Saturday for AMZ650-
670.
Small Craft Advisory from 10 AM EST Saturday to 2 PM EDT Sunday
for AMZ630.
Small Craft Advisory from 5 AM to 7 PM EST Saturday for AMZ610.
GM...Gale Watch from Saturday morning through late Saturday night for
CMOS-657-676.
Small Craft Advisory from 1 AM EST to 2 PM EDT Sunday for CMOS-
657-676.
&&
Update/Aviation...Torres
Today through Saturday and Marine...Bhatti
Saturday Night through Thursday...Bhatti
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Mar 11, 10:00 AM EST, 5 hours 54 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1000 AM EST Fri Mar 11 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 120900- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1000 AM EST Fri Mar 11 2022 ...Palm Beaches: Moderate Rip Current Risk... ...Isolated Thunderstorms Possible Near and East of Lake... ...Deteriorating Marine Conditions for All Waters Overnight... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip Currents: There is a moderate risk of rip currents along the Palm Beaches. Thunderstorms: Scattered showers with isolated thunderstorms are possible this afternoon, primarily near and just east/southeast of Lake Okeechobee. Marine: Increasing wave heights and wind speeds over local waters beginning tonight, including Small Craft Advisories in place for the Atlantic waters and Lake Okeechobee. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Hazardous marine conditions are expected this weekend ahead of and behind a cold front. Gale conditions will be possible throughout the day Saturday, with Gale Watches in effect across all Gulf and Atlantic waters. Seas in the Gulf Stream of 8-10 feet with occasional seas up to 14 feet Saturday into Sunday. There is an elevated risk of rip currents along the Atlantic beaches on Saturday, potentially increasing to high risk by Sunday and continuing into early next week. For the Gulf Coast beaches, high risk of rip currents in effect Saturday, possibly continuing into sunday. Additionally, high surf will also be possible along the Palm Beach and Gulf Coast this weekend. Wind gusts this weekend may approach wind advisory thresholds over much of South Florida. Wind Chill values in the mid to upper 30s will be possible this weekend over the Lake Okeechobee region and Inland South Florida. Additionally, wind chill temperatures in the 40s will be possible across the Gulf Coast and interior portions of South Florida. Showers and a few isolated thunderstorms will be possible ahead of a cold front on Saturday. Some of these storms could produce strong/severe winds over northwestern portions of the area. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:59 PM EST | Special Marine Warning | MFL | 61 min | |
| Mar 11, 2:00 AM EST | Gale Watch | MFL | 14 hr | |
| Mar 11, 2:00 AM EST | Small Craft Advisory | MFL | 59 hr | |
| Mar 11, 9:56 AM EST | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 5 days |
| Mar 11, 10:00 AM EST | Small Craft Advisory | MFL | 4 days | |
| Mar 11, 3:52 PM EST | Gale Warning | MFL | 35 hr | |
| Mar 11, 4:08 PM EST | Special Weather Statement | MFL | Palm Beach | 52 min |
| Mar 11, 5:10 PM EST | Special Weather Statement | MFL | Palm Beach | 35 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.